Academic Journals Database
Disseminating quality controlled scientific knowledge

Nonlinear unsteady flow problems by multidimensional singular integral representation analysis

Author(s): E. G. Ladopoulos

Journal: International Journal of Mathematics and Mathematical Sciences
ISSN 0161-1712

Volume: 2003;
Issue: 50;
Start page: 3203;
Date: 2003;
Original page

A two-dimensional nonlinear aerodynamics representation analysis is proposed for the investigation of inviscid flowfields of unsteady airfoils. Such problems are reduced to the solution of a nonlinear multidimensional singular integral equation as the source and vortex strength distributions are dependent on the history of these distributions on the NACA airfoil surface. A turbulent boundary layer model is further investigated, based on the formulation of the unsteady behaviour of the momentum integral equation. An application is finally given to the determination of the velocity and pressure coefficient field around an aircraft by assuming linear vortex distribution.
Affiliate Program     

Tango Jona
Tangokurs Rapperswil-Jona